Complete catalogue of graphs of maximum degree 3 and defect at most 4

Miller, Mirka and Pineda-Villavicencio, Guillermo 2009, Complete catalogue of graphs of maximum degree 3 and defect at most 4, Discrete applied mathematics, vol. 157, no. 13, pp. 2983-2996, doi: 10.1016/j.dam.2009.04.021.

Attached Files
Name Description MIMEType Size Downloads

Title Complete catalogue of graphs of maximum degree 3 and defect at most 4
Author(s) Miller, Mirka
Pineda-Villavicencio, GuillermoORCID iD for Pineda-Villavicencio, Guillermo orcid.org/0000-0002-2904-6657
Journal name Discrete applied mathematics
Volume number 157
Issue number 13
Start page 2983
End page 2996
Total pages 14
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2009-07
ISSN 0166-218X
Keyword(s) Science & Technology
Physical Sciences
Mathematics, Applied
Mathematics
Degree/diameter problem
Cubic graphs
Moore bound
Moore graphs
Defect
DIAMETERS
NETWORKS
Language eng
DOI 10.1016/j.dam.2009.04.021
Indigenous content off
Field of Research 0102 Applied Mathematics
0802 Computation Theory and Mathematics
HERDC Research category C1.1 Refereed article in a scholarly journal
Copyright notice ©2009, Elsevier B.V.
Persistent URL http://hdl.handle.net/10536/DRO/DU:30123266

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 4 times in TR Web of Science
Scopus Citation Count Cited 4 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 35 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Tue, 25 Jun 2019, 11:58:04 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.